# SDR CA960717001

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16294
- Condition: Cracked
- Location: Counter Bore
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD WHEEL HALF CRACKED FROM BASE OF BOLT HOLE COUNTER BORE TO INSIDE OF WHEEL HALF ABOVE O-RING AIR SEAL.  CRACK ALLOWED TUBELESS TIRE TO SLOWLY DEFLATE.
